It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-27-2006, 07:34 AM   #1
Veteran
(female)
 
Join Date: Mar 2005
Location: CC Texas
Posts: 316
nuttygirl HB User
No end in sight...

Hi all and thanks for reading. I had this darn anxiety and panic thing with some depression and ocd for many years. I was on paxil for like 6 yrs and then quit taking it 2 yrs ago. For a long time I was ok that is until the last few months. Out of the blue my anxiety returned and some panic attacks and now I feel depression rearing it's ugly head. I believe I have health anxiety as before. I've had in the past a racing heart, pounding, skipping beats, etc plus my bp was kinda high at 145-160 over 85-95 so about 8 yrs ago they put me on atenolol 50mg(also had every heart test). About a yr go my doctor added a diuretic, everything seemed ok. My bp was ok at 120-130 over 70-80 and my pulse was 70-80, I was always still feeling skipped beats though but did have testing by 2 cardiologists and told all was ok. So back to the present.....a few months ago after realizing my anxiety was back I went to my GP. She put me on buspar 15mg daily. Within a week my bp and pulse had dropped really low for me usually 100-110 over 60 something(occasionally higher depending) and my pulse will be mid 50 to 60's relaxing or doing very little(I'm obssesed with taking my bp and pulse all day). She told me the buspar wasn't causing this but then what the heck is? I did read online that it can cause hypotension when beta-blocker is mixed with ANY med that is a CNS such as SSRI, anti-anxiety, etc. She still says no as did the cardiologist I saw yesterday. Anyway, she took me off the diuretic and lowered the atenolol to 25mg but it's still happening. I'm afraid to stop it because I remember how scary the racing was and didn't like always feeling worried my heart would explode! I've also been having chest pain(mild) and dizzy on and off. The cardiologist did an ECG(?) and I had blood work done last week - both ok. I am going for a heart scan test next week also. I feel so worried and deathly afraid something is really wrong with me. I'm so afraid to be left alone in case anything might happen to me. My husband is supportive but also thinks nothing is wrong with me. I always keep myself moving around so my bp or pulse doesn't get too low. The buspar doesn't seem to be helping my anxiety with this. I'm frustrated and scared and really wish I could find a good doctor who cares! I KNOW I have anxiety but my I also think there is underlying reasons for it. Sorry this i so long....

Tori

 
Sponsors Lightbulb
   
Old 09-28-2006, 06:25 AM   #2
Senior Veteran
(female)
 
Join Date: Dec 2005
Location: Florida
Posts: 712
Leela_C HB User
Re: No end in sight...

Hi Tori. I am also on beta blockers (bisoprolol) and out of nowhere my pulse started dropping really low. For the first six months my heart rate stayed at about 80, but all of the sudden it started constantly being in the 50s. It barely goes over 60 even if I'm moving around. (But then sometimes it goes back fast again - it drives me NUTS!!!) My cardiologist told me that sometimes your body just changes. He dropped the dose down to half and most of the day my heart rate stays in the 50s. I am having another holter monitor done in a couple of weeks, but assures me that everything is OK. I am a constant pulse checker too. I am getting used to it being low. It has been that way for a while now and I'm OK. I'm sure you are too.

 
Old 09-29-2006, 04:44 AM   #3
Senior Member
(female)
 
Join Date: Sep 2006
Posts: 121
cecropia HB User
Re: No end in sight...

Hi nuttygirl,
I'm responding to your post because I take buspar. I don't take anything with it other than St. John's Wort, so I don't know about the beta blockers. My pulse seems fine. I've taken buspar before and am on it again. You said you stopped your medication for a couple of years and then your anxiety came back, that is what happens to me also if I go off for a couple of years or so.

If you are handling the side effects of buspar okay and that is not a problem to make you go off, give it some time to work. I usually have to be on it for 8to 10 weeks before I really feel it lifting my anxiety. I take 20mg. a day.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
i have discovered how to improve my short sight leopard777 Eye & Vision 7 05-25-2010 07:40 PM
sight loss after a stroke lauren2404 Stroke 0 11-26-2006 05:52 AM
Bad eye sight kelly88 Eye & Vision 7 03-28-2006 12:20 PM
Boss keeps bringing up my eye sight in meetings!!!!!!!! Johna Eye & Vision 7 03-08-2006 04:20 PM
Lossing Eye Sight. Help! YannMing Eye & Vision 6 04-28-2005 12:36 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), Shae794 (9), Skip4 (9), iluv (9), slenderella (8), tygriff (8)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 11:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!